Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: GYRUS ACMI, INC Gyrus ACMI; Hysteroscope (And Accessories)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
GYRUS ACMI, INC Gyrus ACMI; Hysteroscope (And Accessories)
Model Number
RAC-B
Medical Device Problem Codes
Material Fragmentation (1261); Explosion (4006)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Instrument "pop" and saw plastic floating through the air.
New Search
Submit an Adverse Event Report
Brand Name
Gyrus ACMI
Common Device Name
Hysteroscope (And Accessories)
Manufacturer
(Section D)
GYRUS ACMI, INC
2925 appling rd
bartlett TN 38133
MDR Report Key
50838205
Report Number
50838205
Device Sequence Number
21319517
Product Code
HIH
UDI-Device Identifier
00821925007437
UDI-Public
(01)00821925007437
Combination Product (Y/N)
N
Initial Reporter State
MN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/02/2026
Report Date
(Section F)
09/02/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
RAC-B
Device Catalogue Number
RAC-B
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
09/21/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
09/21/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Unknown
Date Report Sent to FDA
09/16/2026